Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 82, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 7:32 PM CDT for 4 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2010, 7:32 PM CDT (00:32 UTC)
- Expired
- Sep 8, 2010, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atascosa County, TX, Bexar County, TX, Frio County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 111 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 9:00 PM CDT | FLASH FLOOD | 1 Nnw Natalia, TX | MULTIPLE HOMES FLOODED AND MULTIPLE WATER RESCUES IN DEVINE AND NATALIA. WATER RESCUE ON COUNTY ROAD 6714 AND FM 471. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1760 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987 WGUS54 KEWX 090032 FFWEWX TXC013-029-163-325-090315- /O.NEW.KEWX.FF.W.0082.100909T0032Z-100909T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 732 PM CDT WED SEP 8 2010 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN ATASCOSA COUNTY... SOUTHWESTERN BEXAR COUNTY... NORTHEASTERN FRIO COUNTY... SOUTHEASTERN MEDINA COUNTY... * UNTIL 1015 PM CDT. * AT 717 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO TRACK A THUNDERSTORM OVER THE CITY OF DEVINE. THE STORM HAS REMAINED STATIONARY OVER THE CITY AND HAS CAUSED WIDESPREAD FLOODING IN BOTH DEVINE AND NATALIA. THIS IS A LIFE THREATENING SITUATION. MULTIPLE ROADS HAVE BEEN CLOSED INCLUDING FM463 AND FM471. RAINFALL RATES HAVE REMAINED NEAR 4 TO 6 INCHES PER HOUR OVER THE PAST HOUR. ADDITIONAL RAINFALL TOTALS UP TO 4 INCHES WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEARSON... NOONAN...SOMERSET...NATALIA...MOORE...LYTLE...LACOSTE...DEVINE... CASTROVILLE AND BIG FOOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. && LAT...LON 2904 9914 2936 9887 2923 9862 2887 9898 $$
2 follow-up statements
443 WGUS74 KEWX 090109 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 809 PM CDT WED SEP 8 2010 TXC013-029-163-325-090315- /O.CON.KEWX.FF.W.0082.000000T0000Z-100909T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEXAR TX-MEDINA TX-ATASCOSA TX-FRIO TX- 809 PM CDT WED SEP 8 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTHEASTERN FRIO...NORTHWESTERN ATASCOSA...SOUTHEASTERN MEDINA AND SOUTHWESTERN BEXAR COUNTIES... AT 809 PM CDT...THE THUNDERSTORM OVER DEVINE HAS DECLINED IN INTENSITY OVER THE PAST HALF HOUR. LAW ENFORCEMENT REPORTED THAT MUCH OF THE CITIES OF DEVINE AND NATALIA ARE FLOODED AND MANY ROADS REMAIN CLOSED. CAUTION SHOULD STILL BE TAKEN AS FLOOD WATERS WILL STILL CAUSE PROBLEMS ON ROADWAYS AND IN URBAN AREAS. ANY MOTORIST NEAR DEVINE...NATALIA...AND MOORE SHOULD EXERCISE EXTREME CAUTION AS THE SUN SETS BECAUSE FLOODED ROADWAYS BECOME DIFFICULT TO RECOGNIZE. LOCATIONS IN THE WARNING AREA INCLUDE PEARSON...NOONAN...SOMERSET... NATALIA...LYTLE...LACOSTE...DEVINE AND CASTROVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS. && LAT...LON 2904 9914 2936 9887 2923 9862 2887 9898 $$
559 WGUS74 KEWX 090246 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 946 PM CDT WED SEP 8 2010 TXC013-029-163-325-090315- /O.CON.KEWX.FF.W.0082.000000T0000Z-100909T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEXAR TX-MEDINA TX-ATASCOSA TX-FRIO TX- 946 PM CDT WED SEP 8 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTHEASTERN FRIO...NORTHWESTERN ATASCOSA...SOUTHEASTERN MEDINA AND SOUTHWESTERN BEXAR COUNTIES... AT 946 PM CDT...FLOODING CONTINUES IN DEVINE AND NATALIA. LAW ENFORCEMENT REPORTED THAT MULTIPLE HOMES HAVE BEEN FLOODED IN BOTH CITIES AND MULTIPLE WATER RESCUES HAVE BEEN PERFORMED. RADAR ECHOS HAVE COMPLETELY DIMINISHED OVER THE PAST HOUR IN THE WARNED AREA. THIS IS STILL A DANGEROUS SITUATION. IT IS ENCOURAGED TO EXERCISE EXTREME CAUTION NEAR DEVINE...AND NATALIA AS NIGHTTIME FLOODING IS EXTREMELY HARD TO RECOGNIZE. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. REMEMBER TURN AROUND...DON'T DROWN. LOCATIONS IN THE WARNING AREA INCLUDE PEARSON...NOONAN...SOMERSET... NATALIA...LYTLE...LACOSTE...DEVINE AND CASTROVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS. && LAT...LON 2904 9914 2936 9887 2923 9862 2887 9898 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 6:41 PM CDT, 51 minutes earlier.
Area forecast discussion, Sep 8, 6:41 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 641 PM CDT WED SEP 8 2010 .AVIATION... TROPICAL CONVECTIVE LINE EXTENDING ALONG I-35 CORRIDOR IS WEAKENING AT THE PRESENT TIME AND WILL DIMINISH AFTER DARK. I-35 CORRIDOR TERMINALS MOSTLY VFR CIGS EARLY THIS EVENING WITH OCCASIONAL MVFR CIGS/VSBYS IN SHOWERS AND THUNDERSTORMS. MVFR CIGS DEVELOPING BY MID EVENING BECOMING VFR BY MIDDAY THURSDAY. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DURING THE DAY THURSDAY WILL LOCALLY LOWER CIGS AND VSBYS. SOUTHEAST WINDS 5 TO 10 KTS. KDRT TERMINAL VFR BECOMING MVFR CIGS AFTER MIDNIGHT. CLOUDS LIFTING TO VFR AFTER MIDDAY THURSDAY. SOUTHEAST WINDS 10 TO 15 KTS. && .PREV DISCUSSION... /ISSUED 616 PM CDT WED SEP 8 2010/ UPDATE... EXTENDED FLASH FLOOD WATCH FOR THE I 35 CORRIDOR AND ALL SOUTHERN COUNTIES EAST OF HIGHWAY 35. AS OF 610 PM CDT...A LINE OF SHOWERS AND THUNDERSTORMS ORIENTED SOUTHEAST TO NORTHEAST ALONG I 35 IS PRODUCING HEAVY DOWNPOURS AND ISOLATED THUNDERSTORMS WITH ESTIMATED ONE HOUR RAINFALL AMOUNTS OF 2 TO 4 INCHES MAINLY ACROSS THE WESTERN PORTION OF BEXAR COUNTY. THIS ACTIVITY IS EXPECTED TO PERSIST FOR THE NEXT FEW HOURS AND AGGRAVATE ONGOING FLOODING FROM EARLIER THIS MORNING. PREV DISCUSSION... /ISSUED 334 PM CDT WED SEP 8 2010/ DISCUSSION... BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FEED INTO THE REMANTS OF TROPICAL STORM HERMINE THIS EVENING INTO TONIGHT. ALTHOUGH THE WIDESPREAD HEAVY RAIN AND FLOODING THREAT IS RAPIDLY DECREASING, WILL KEEP FLASH FLOOD WATCH THROUGH THE SCHEDULED EXPIRATION TIME OF 6 PM AS SOME HEAVY RAINS CAN BE EXPECTED EARLY THIS EVENING. DUE TO RESIDUAL DEEP TROPICAL MOISTURE, WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON THURSDAY WITH ISOLATED HEAVY RAINS POSSIBLE. FRIDAY THROUGH NEXT WEEK, THE SUBTROPICAL RIDGE BECOMES THE DOMINANT FEATURE WITH DECREASED MOISTURE LEVELS AND STRONG SUBSIDENCE ALOFT. THERE MAY BE ISOLATED SHOWERS AND THUNDERSTORMS EACH DAY DUE TO DAYTIME HEATING MAINLY NEAR THE COASTAL PLAINS ALONG THE SEABREEZE. MAV/MEX GUIDANCE SEEMS REASONABLE WITH TEMPERATURES ABOVE AVERAGE FOR MID SEPTEMBER WITH LOWS IN THE 70S AND HIGHS IN THE 90S. HEAT INDEX VALUES UP TO 105 ARE POSSIBLE DURING THE MID AFTERNOON HOURS. PREV DISCUSSION... /ISSUED 1232 PM CDT WED SEP 8 2010/ AVIATION... TROPICAL MOISTURE WILL CONTINUE TO FEED INTO SOUTH CENTRAL TEXAS THIS AFTERNOON. CIGS WILL BE MVFR IN THE AUSTIN AND SAN ANTONIO AREAS. A LINE OF SHOWERS IS SLOWLY DRIFTING TO THE EAST AND SHOULD EVENTUALLY MOVE ACROSS I35. THIS WILL BRING SHRA TO THE AREA BETWEEN ABOUT 20Z AND 23Z. CIGS WILL DROP TO IFR OVERNIGHT. IMPROVEMENT TO VFR TOMORROW LATE MORNING. DRT HAS VFR CIG AND WILL REMAIN THAT WAY UNTIL LATE TONIGHT WHEN IT WILL DROP TO MVFR. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 94 78 96 77 / 30 20 10 10 - AUSTIN BERGSTROM INTL AIRPORT 77 94 78 95 76 / 30 20 10 10 - NEW BRAUNFELS MUNI AIRPORT 76 94 76 96 76 / 30 20 10 10 - BURNET MUNI AIRPORT 74 91 76 91 75 / 30 20 10 10 - DEL RIO INTL AIRPORT 77 95 77 96 77 / 10 10 10 10 - GEORGETOWN MUNI AIRPORT 76 93 76 93 76 / 30 20 10 10 10 HONDO MUNI AIRPORT 76 92 77 94 76 / 30 10 10 10 - SAN MARCOS MUNI AIRPORT 76 94 77 95 77 / 30 20 10 10 - LA GRANGE - FAYETTE REGIONAL 77 92 78 93 77 / 30 20 10 10 - SAN ANTONIO INTL AIRPORT 78 93 78 95 78 / 30 20 10 10 - STINSON MUNI AIRPORT 77 95 78 95 77 / 30 20 10 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON. && 17/02
Hazardous weather outlook, Sep 8, 5:20 AM CDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 AM CDT WED SEP 8 2010 TXZ171>173-183>194-202>209-217>225-228-091030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 520 AM CDT WED SEP 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... LIFE THREATENING FLASH FLOODING TO CONTINUE TODAY. A DEEP MOIST TROPICAL INFLOW OFF THE GULF OF MEXICO IN THE WAKE OF HERMINE WILL CONTINUE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH EARLY THIS EVENING. HEAVY RAIN WITH THESE STORMS WILL PRODUCE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES TODAY...WITH ISOLATED TOTALS OF 6 INCHES OR MORE POSSIBLE. THIS ADDITIONAL RAINFALL WILL BE ACROSS AREAS WHICH HAVE ALREADY RECEIVED ESTIMATED AMOUNTS OF UP TO 10 TO 15 INCHES ON TUESDAY AND TUESDAY NIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 6 PM. IN ADDITION TO FLASH FLOODING TODAY...RIVER FLOODING IS POSSIBLE TODAY AND TONIGHT. THE SHOWERS AND THUNDERSTORMS WILL TAPER OFF TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... RAIN CHANCES WILL CONTINUE TO DECREASE EARLY THURSDAY MORNING. HOWEVER...RIVER FLOODING WILL STILL BE POSSIBLE THROUGH THE NEXT FEW DAYS DUE TO RUNOFF FROM HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE APPRECIATED THROUGH THIS EVENING.
In the hours before
Local storm report, Sep 8, 3:12 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
312 PM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM FLASH FLOOD 15 E MEDINA 29.80N 99.00W
09/08/2010 BANDERA TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED DUE TO FLOODING... FM1283...
FM37... FM462... FM1283 AND SH46.
&&
EVENT NUMBER EWX1000503
MCDONALDLocal storm report, Sep 8, 4:29 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 PM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM HEAVY RAIN 10 NNE SAN ANTONIO 29.55N 98.43W
09/07/2010 E1.24 INCH BEXAR TX PUBLIC
1.24 INCHES IN THE PAST THREE HOURS.
0826 AM FLASH FLOOD 10 NNE SAN ANTONIO 29.55N 98.43W
09/07/2010 BEXAR TX DEPT OF HIGHWAYS
LOOKOUT ROAD TO OCONNOR IS CLOSED DUE TO FLOODING...
WEIDNER ROAD TO SCHERTZ IS CLOSED DUE TO FLOODING.
0937 AM FLASH FLOOD 5 SE AUSTIN 30.22N 97.68W
09/07/2010 TRAVIS TX DEPT OF HIGHWAYS
POSTON LANE AND HOEKE LANE ARE CLOSED IN THE CARSON
CREEK AREA.
1000 AM HEAVY RAIN 7 SE NEW BERLIN 29.41N 98.01W
09/07/2010 M2.18 INCH GUADALUPE TX COCORAHS
0.93 INCHES IN THE PAST 2.5 HOURS.
1200 PM NON-TSTM WND GST 3 E CALAVERAS LAKE 29.28N 98.25W
09/07/2010 M45 MPH WILSON TX PARK SERVICE
CALAVERAS LAKE REPORTED WINDS OF 35 TO 45 MPH ALONG
WITH HEAVY RAINFALL ABOUT 2 INCHES.
1200 PM HEAVY RAIN 3 E CALAVERAS LAKE 29.28N 98.25W
09/07/2010 E2.00 INCH WILSON TX PARK SERVICE
CALAVERAS LAKE REPORTED WINDS OF 35 TO 45 MPH ALONG
WITH HEAVY RAINFALL ABOUT 2 INCHES.
1245 PM TROPICAL STORM 7 WNW SAN ANTONIO 29.46N 98.60W
09/07/2010 BEXAR TX SCHOOL OFFICIAL
MINOR STREET FLOODING... LARGE TREE LIMBS BLOWN DOWN
AND WIND GUSTS TO 55 MPH.
1250 PM FLASH FLOOD 5 NW SAN ANTONIO 29.47N 98.55W
09/07/2010 BEXAR TX DEPT OF HIGHWAYS
SAN ANTONIO CURRENTLY HAS 17 ROADS CLOSED DUE TO
FLOODING.
1250 PM TROPICAL STORM 5 NE SAN ANTONIO 29.47N 98.43W
09/07/2010 BEXAR TX COUNTY OFFICIAL
THERE ARE 6 POWER LINES DOWN THROUGH OUT SAN ANTONIO
DUE TO STRONG WINDS.
0100 PM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.68N 98.16W
09/07/2010 M1.98 INCH COMAL TX COCORAHS
1.98 INCHES OF RAINFALL SO FAR WITH 0.33 INCHES IN THE
PAST 25 MINUTES.
0100 PM HEAVY RAIN 6 SW BOERNE 29.75N 98.82W
09/07/2010 M1.88 INCH KENDALL TX COCORAHS
1.88 INCHES OF RAINFALL SO FAR WITH 0.36 IN THE PAST 60
MINUTES.
0105 PM TROPICAL STORM 13 NE SAN ANTONIO 29.55N 98.34W
09/07/2010 BEXAR TX AMATEUR RADIO
WIND GUSTS TO 57 MPH NEAR TOPPERWINE ROAD.
0110 PM HEAVY RAIN 6 SW BASTROP 30.04N 97.36W
09/07/2010 M2.22 INCH BASTROP TX COCORAHS
2.22 INCHES OF RAINFALL SO FAR WITH 0.35 INCHES IN THE
PAST 2.5 HOURS.
0120 PM TROPICAL STORM 10 NNE SAN ANTONIO 29.55N 98.43W
09/07/2010 BEXAR TX PUBLIC
WINDS ESTIMATED TO 50 MPH NEAR I35 AND OCONNER.
0120 PM NON-TSTM WND GST 2 N CASTLE HILLS 29.55N 98.52W
09/07/2010 M50 MPH BEXAR TX NWS EMPLOYEE
50 MPH WINDS... LARGE TREE LIMBS BLOWN DOWN AND 2.57
INCHES OF RAINFALL SO FAR.
0130 PM TROPICAL STORM 6 SW BOERNE 29.75N 98.82W
09/07/2010 KENDALL TX COCORAHS
2.54 INCHES SO FAR WITH 0.66 IN THE PAST 30 MINUTES AND
WIND GUSTS 40 TO 50 MPH.
0130 PM NON-TSTM WND GST 6 SW BOERNE 29.75N 98.82W
09/07/2010 E50 MPH KENDALL TX COCORAHS
2.54 INCHES SO FAR WITH 0.66 IN THE PAST 30 MINUTES AND
WIND GUSTS 40 TO 50 MPH.
0200 PM TROPICAL STORM 8 NW SAN ANTONIO 29.50N 98.58W
09/07/2010 BEXAR TX PUBLIC
LARGE TREES UP TO 16 INCHES IN DIAMETER WERE BLOWN
DOWN.
0200 PM HEAVY RAIN 2 SSW MARION 29.54N 98.16W
09/07/2010 M1.94 INCH GUADALUPE TX COCORAHS
1.94 INCHES SO FAR AND 0.96 IN 2.5 HOURS.
0240 PM FLASH FLOOD 4 ENE GARDEN RIDGE 29.65N 98.23W
09/07/2010 COMAL TX COUNTY OFFICIAL
SEVERAL ROADS CLOSED IN COMAL COUNTY... CR 1337 AND
SECTIONS OF SMITHSON VALLEY ROAD.
0300 PM HEAVY RAIN 4 WNW BOERNE 29.83N 98.80W
09/07/2010 M2.42 INCH KENDALL TX COCORAHS
0337 PM TORNADO 1 S MOULTON 29.56N 97.15W
09/07/2010 LAVACA TX BROADCAST MEDIA
POSSIBLE TORNADO JUST SOUTH OF MOULTON NEAR THE
INTERSECTION OF HIGHWAY 95 AND 271. REPORTS FROM MEDIA
AND LAW ENFORCEMENT INDICATE POWER LINES DOWN AND A BARN
ROOF ON THE ROAD. TREES LIMBS SNAPPED ALONG HIGHWAY 271
EAST OF HIGHWAY 95. TREES UPROOTED IN THE AREA ALONG
WITH A SHORT PATH OF DOWNED CORN STALKS IN A NEARBY
FIELD.
0350 PM HEAVY RAIN 4 SSE TWIN SISTERS 29.95N 98.37W
09/07/2010 M2.79 INCH COMAL TX COCORAHS
SOME MINOR FLOODING.
0400 PM HEAVY RAIN 5 NE HOLLYWOOD PARK 29.65N 98.42W
09/07/2010 M2.50 INCH BEXAR TX COCORAHS
MINOR FLOODING
0400 PM HEAVY RAIN 3 ENE SEGUIN 29.59N 97.92W
09/07/2010 M1.50 INCH GUADALUPE TX COCORAHS
0445 PM FLASH FLOOD 2 SE FREDERICKSBURG 30.25N 98.85W
09/07/2010 GILLESPIE TX LAW ENFORCEMENT
WATER AND DEBRIS OVER OLD SAN ANTONIO ROAD MAKING THE
ROAD IMPASSABLE
0500 PM FLASH FLOOD SAN ANTONIO 29.42N 98.49W
09/07/2010 BEXAR TX CITY OFFICIAL
34 ROADS CLOSED IN AND AROUND THE SAN ANTONIO METRO
AREA
0515 PM FLASH FLOOD BOERNE 29.80N 98.74W
09/07/2010 KENDALL TX LAW ENFORCEMENT
400 BLOCK OF FM474 CLOSED DUE TO WATER OVER ROAD...
ALSO CLOSED IS OLD FREDERICKSBURG ROAD NEAR THE COUNTY
LINE
0638 PM FUNNEL CLOUD 5 NNE GARFIELD 30.26N 97.53W
09/07/2010 TRAVIS TX LAW ENFORCEMENT
PUBLIC REPORT OF A FUNNEL CLOUD MOVING NORTH NEAR
VICINITY OF FM969 AND BURLESON MANOR ROAD. FUNNEL CLOUD
WAS NOT OBSERVED TOUCHING THE GROUND.
0705 PM FLASH FLOOD 3 ESE SUNSET VALLEY 30.21N 97.77W
09/07/2010 TRAVIS TX CITY OFFICIAL
SEVERAL ROADS CLOSED DUE TO HIGH WATER.
0720 PM FLASH FLOOD 5 NNE PFLUGERVILLE 30.50N 97.59W
09/07/2010 TRAVIS TX PUBLIC
MINOR STREET FLOODING FROM NEAR 1.5 INCHES OF RAIN IN
45 MINUTES
0725 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
09/07/2010 GILLESPIE TX LAW ENFORCEMENT
WATER OVER THE ROAD AND ABOVE CURB HEIGHT AT 400 WEST
SHUBERT AND IN THE 300 TO 400 BLOCK OF OLD SAN ANTONIO
ROAD.
0945 PM FLASH FLOOD AUSTIN 30.27N 97.74W
09/07/2010 TRAVIS TX CITY OFFICIAL
OLD BEE CAVE ROAD CLOSED DUE TO HIGH WATER
1000 PM FLASH FLOOD 3 WSW NEW BRAUNFELS 29.69N 98.17W
09/07/2010 COMAL TX COCORAHS
THE DRY COMAL CREEK IS UP TWO FEET OVER THE LOW WATER
CROSSING
1013 PM FLASH FLOOD AUSTIN 30.27N 97.74W
09/07/2010 TRAVIS TX CITY OFFICIAL
6200 JOE TANNER ROAD CLOSED DUE TO HIGH WATER
1030 PM FLASH FLOOD FLORENCE 30.84N 97.79W
09/07/2010 WILLIAMSON TX LAW ENFORCEMENT
WATER GETTING INTO HOMES CAUSING EVACUATION OF
APPROXIMATELY 25 RESIDENTS
1040 PM FLASH FLOOD 3 W BRUSHY CREEK 30.51N 97.78W
09/07/2010 WILLIAMSON TX EMERGENCY MNGR
BRUSHY CREEK ROAD AT BRUSHY BEND DRIVE AND NUMEROUS
OTHER ROADS CLOSED DUE TO HIGH WATER
1045 PM FLASH FLOOD 3 NNW WEST LAKE HILLS 30.34N 97.82W
09/07/2010 TRAVIS TX LAW ENFORCEMENT
WATER GETTING INTO TWO HOMES AT THE 2900 BLOCK OF
RIVERCREST DRIVE
1100 PM FLASH FLOOD 6 NE WIMBERLEY 30.05N 98.03W
09/07/2010 HAYS TX DEPT OF HIGHWAYS
RM150 CLOSED DUE TO FLOODING
1129 PM FLASH FLOOD 1 NNE SAN LEANNA 30.16N 97.81W
09/07/2010 TRAVIS TX CITY OFFICIAL
10100 DAVID MOORE DRIVE AND SEVERAL OTHER ROADS CLOSED
AROUND THE AUSTIN METRO AREA DUE TO HIGH WATER
1252 AM FLASH FLOOD 2 NNW SCHERTZ 29.58N 98.27W
09/08/2010 GUADALUPE TX COCORAHS
RAINFALL NEAR 1.5 INCHES IN ONE HOUR CAUSING MINOR
STREET FLOODING
0127 AM FLASH FLOOD 2 NNW SCHERTZ 29.58N 98.27W
09/08/2010 GUADALUPE TX COCORAHS
1.00 TO 1.24 INCHES WITHIN A 30 MINUTE TIME FRAME.
0128 AM FLASH FLOOD 1 NE CIBOLO 29.59N 98.22W
09/08/2010 GUADALUPE TX COCORAHS
2.00 TO 2.24 INCHES WITHIN A TWO HOUR TIME PERIOD
CAUSING MINOR STREET FLOODING.
0152 AM FLASH FLOOD 3 NNE MCQUEENEY 29.64N 98.03W
09/08/2010 GUADALUPE TX LAW ENFORCEMENT
LINK ROAD AT HIGHWAY 46... YOUNGSFORD AT CREEK ROAD...
AND SEVERAL OTHER LOW WATER CROSSINGS CLOSED.
0158 AM HEAVY RAIN 10 NNW AUSTIN 30.40N 97.80W
09/08/2010 M10.11 INCH TRAVIS TX BROADCAST MEDIA
NWS COOP RAIN GAUGE MEASURED 10.11 INCHES FOR THE
CALENDAR DAY ON TUESDAY.
0350 AM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.68N 98.16W
09/08/2010 M7.10 INCH COMAL TX COCORAHS
THE DRY COMAL CREEK WAS AT 16.4 FEET AND FLOODED.
0435 AM FLASH FLOOD SAN ANTONIO 29.42N 98.49W
09/08/2010 BEXAR TX CITY OFFICIAL
THE CITY REPORTS THAT 40 ROADS REMAIN CLOSED ACROSS SAN
ANTONIO.
0446 AM FLASH FLOOD AUSTIN 30.27N 97.74W
09/08/2010 TRAVIS TX CITY OFFICIAL
CITY OF AUSTIN AND TRAVIS COUNTY ROAD CLOSURE WEBSITE
REPORTS 32 ROADS CLOSED ACROSS AUSTIN AND TRAVIS COUNTY.
0556 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
09/08/2010 COMAL TX COUNTY OFFICIAL
THE COUNTY ROAD CLOSURE WEBSITE REPORTS 10 ROADS CLOSED
ACROSS PORTIONS OF COMAL COUNTY.
0730 AM FLASH FLOOD 2 W GEORGETOWN 30.65N 97.72W
09/08/2010 WILLIAMSON TX DEPT OF HIGHWAYS
SH29 CLOSED DUE TO FLOODING.
0800 AM HEAVY RAIN 4 WNW BOERNE 29.83N 98.80W
09/08/2010 M3.33 INCH KENDALL TX COCORAHS
CIBOLO CREEK UPSTREAM OF BOERNE HAS RISEN 6 FEET.
0815 AM FLASH FLOOD 3 N MARION 29.62N 98.14W
09/08/2010 GUADALUPE TX DEPT OF HIGHWAYS
FM2538 CLOSED DUE TO FLOODING.
0823 AM FLASH FLOOD 4 E LACKLAND AFB 29.38N 98.56W
09/08/2010 BEXAR TX DEPT OF HIGHWAYS
FM2536 CLOSED DUE TO FLOODING.
0845 AM HEAVY RAIN 6 S FREDERICKSBURG 30.19N 98.87W
09/08/2010 E3.49 INCH GILLESPIE TX PUBLIC
0847 AM FLASH FLOOD 10 NW NEW BRAUNFELS 29.81N 98.24W
09/08/2010 COMAL TX DEPT OF HIGHWAYS
FM1863 DUE TO FLOODING ON THE DRY COMAL CREEK.
0852 AM FLASH FLOOD 10 NE HONDO 29.46N 99.04W
09/08/2010 MEDINA TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO FLOODING... FM463... FM471
AND FM462.
0918 AM FLASH FLOOD 5 N BOERNE 29.87N 98.74W
09/08/2010 KENDALL TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO FLOODING... FM473 QNE
FM1376.
0920 AM FLASH FLOOD 2 N LAKEHILLS 29.63N 98.94W
09/08/2010 BANDERA TX LAW ENFORCEMENT
ROADS IN AND AROUND LAKE HILLS ARE IN FLOOD AND CLOSED.
1000 AM FLASH FLOOD 5 S LOCKHART 29.80N 97.68W
09/08/2010 CALDWELL TX LAW ENFORCEMENT
COUNTY ROAD 233 WAS CLOSED FOR A WHILE.
1000 AM FLASH FLOOD 15 W BLANCO 30.10N 98.67W
09/08/2010 KENDALL TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO FLOODING... FM1320 AND
FM962.
1001 AM FLASH FLOOD 3 WSW MARBLE FALLS 30.56N 98.32W
09/08/2010 BURNET TX LAW ENFORCEMENT
MOST OF THE LOW WATER CROSSINGS IN MARBLE FALLS AND
HORSESHOE BAY ARE CLOSED.
1010 AM FLASH FLOOD 1 W SAN MARCOS 29.88N 97.95W
09/08/2010 HAYS TX LAW ENFORCEMENT
POST ROAD WAS CLOSED FOR AWHILE.
1010 AM FLASH FLOOD 2 N PIPE CREEK 29.75N 98.93W
09/08/2010 BANDERA TX LAW ENFORCEMENT
ENGLISH CROSSING WAS CLOSED FOR AWHILE.
1010 AM FLASH FLOOD 3 E BOERNE 29.80N 98.69W
09/08/2010 KENDALL TX LAW ENFORCEMENT
HIGHWAY 46 EAST WAS CLOSED FOR AWHILE.
1010 AM FLASH FLOOD 11 E FREDERICKSBURG 30.27N 98.69W
09/08/2010 GILLESPIE TX LAW ENFORCEMENT
HIGHWAY 1623 WAS CLOSED FOR AWHILE.
1011 AM FLASH FLOOD 15 E MEDINA 29.80N 99.00W
09/08/2010 BANDERA TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED DUE TO FLOODING... FM1283...
FM37... FM462... FM1283 AND SH46.
1030 AM FLASH FLOOD 10 W BLANCO 30.10N 98.59W
09/08/2010 KENDALL TX LAW ENFORCEMENT
COUNTY ROAD 1320 WAS CLOSED FOR AWHILE.
1030 AM FLASH FLOOD 5 SW BURNET 30.71N 98.29W
09/08/2010 BURNET TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO FLOODING... FM2147 AND
FM2342.
1050 AM FLASH FLOOD 13 W JOHNSON CITY 30.27N 98.62W
09/08/2010 GILLESPIE TX PARK SERVICE
RANCH ROAD 1 AND KLEIN ROAD ARE CLOSED.
1100 AM HEAVY RAIN 4 WNW BOERNE 29.83N 98.80W
09/08/2010 M1.57 INCH KENDALL TX COCORAHS
HEAVY RAIN FOR THE PAST THREE HOURS... CIBOLO CREEK
UPSTREAM FROM BOERNE IS BACK UP TO OVER 6 FEET.
&&
EVENT NUMBER EWX1000508 EWX1000450 EWX1000451 EWX1000452 EWX1000453
EWX1000509 EWX1000457 EWX1000454 EWX1000455 EWX1000456 EWX1000507
EWX1000458 EWX1000506 EWX1000459 EWX1000460 EWX1000461 EWX1000510
EWX1000462 EWX1000463 EWX1000464 EWX1000465 EWX1000467 EWX1000466
EWX1000504 EWX1000505 EWX1000469 EWX1000468 EWX1000470 EWX1000471
EWX1000472 EWX1000474 EWX1000473 EWX1000475 EWX1000477 EWX1000476
EWX1000481 EWX1000479 EWX1000478 EWX1000511 EWX1000480 EWX1000482
EWX1000483 EWX1000484 EWX1000485 EWX1000486 EWX1000490 EWX1000487
EWX1000488 EWX1000489 EWX1000512 EWX1000491 EWX1000519 EWX1000518
EWX1000517 EWX1000516 EWX1000515 EWX1000513 EWX1000492 EWX1000496
EWX1000514 EWX1000493 EWX1000497 EWX1000499 EWX1000500 EWX1000501
EWX1000503 EWX1000498 EWX1000502 EWX1000494 EWX1000495
CJMLocal storm report, Sep 8, 6:13 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FLASH FLOOD DEVINE 29.15N 98.90W
09/08/2010 MEDINA TX PUBLIC
BLACK CREEK AND FRANSICO CREEK ARE BEGINING TO FLOOD.
&&
EVENT NUMBER EWX1000520
CJMLocal storm report, Sep 8, 6:22 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
622 PM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HEAVY RAIN 1 S WIMBERLEY 29.98N 98.10W
09/08/2010 M6.23 INCH HAYS TX TRAINED SPOTTER
6.23 INCHES SOUTH OF WIMBERLEY IN THE PAST HOUR AND A
HALF.
&&
EVENT NUMBER EWX1000521
CJMLocal storm report, Sep 8, 6:45 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM FLASH FLOOD 4 E HOLLYWOOD PARK 29.60N 98.42W
09/08/2010 BEXAR TX DEPT OF HIGHWAYS
BULVERDE RD COLSED FROM JONES MALTSBERGER TO REDLAND RD
&&
EVENT NUMBER EWX1000522
JPBLocal storm report, Sep 8, 7:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLASH FLOOD DEVINE 29.15N 98.90W
09/08/2010 MEDINA TX LAW ENFORCEMENT
MUCH OF THE CITIES OF DEVINE AND NATALIA ARE FLOODED.
MANY ROADS ARE CLOSED INCLUDING FM463 AND FM471.
&&
EVENT NUMBER EWX1000523
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:02 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Comal, Gillespie, Hays and 5 more | 118 min |
| Sep 8, 7:25 PM CDT | River Flood Warning | EWX | Williamson | 2 hr |
| Sep 8, 10:08 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina | 3 hr |
| Sep 9, 2:54 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Sep 9, 4:53 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.